Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

6 year old child, thick mucus discharge from nose, adenoids, allergies. Treatment?

Dear sir, My 6 yr old daughter is suffering from cold for last more than one year. I consult with many doctors and take their regular treatment. Through such treatment, I come to know about Adenoids in my daughter s nose . When this problem goes more than 6 months, doctors said me, she had allergy problem. Now, it is more than 15 months and thick mucus come out from her nose, even she cannot speak some letters correctly due to nose blockage. Now I start searching on internet and find this website. And hope that I can get solution of this problem.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
From your history it seems that your daughter might have,
1,chronic allergic rhinitis.
3,Daviated Nasal Septum.
Consult ENT surgeon and get her examined.
Meanwhile you may give some decongestant syrup.
Ok and bye.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor